Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Anxiety, after excercise or walk - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
User :   hi
Doctor :   Dr. XXXXXXXX here
Doctor :   Good evening
Doctor :   How can I help you?
User :   i get lot of anxiety problem
User :   after excercise or walk
Doctor :   Ok
User :   its happening everyday nowdays afetr walk
User :   thn i have to take an etirest
Doctor :   Exercise and physical activity can increase sympathetic activity (part of the nervous system)
Doctor :   This can produce symptoms similar to anxiety.
Doctor :   The commonly seen symptoms are increase in heart rate/pulse rate, sweating, palpitations.
User :   no i dont get all that
Doctor :   Ok
Doctor :   Can you describe your symptoms?
Doctor :   That will help me to correlate better.
User :   i jst get ghabrahat se hone lagte hai...loose consciousness
Doctor :   Nervousness can be explained to some an extent by sympathetic over activity.
Doctor :   If you are recurrently losing consciousness, then that will need evaluation.
Doctor :   Have you seen a doctor in the past to know the cause of loss of consciousness?
Doctor :   Are you there?
Doctor :   Are you there?
User :   yes
User :   sorry
User :   i am seeing a psyciatrist
Doctor :   Ok
User :   he has prescribed deepakote, palaris and etirest
Doctor :   Ok
User :   why do i fee;l bad everyday
User :   i am going to get married soon and with ths kind of problem how will i sustain
Doctor :   Anxiety is a condition that can be managed by regular medications and lifestyle modifications.
Doctor :   The dose and frequency of the medication needs to be slowly adjusted depending on the symptoms that you currently have.
Doctor :   With an appropriate medications and lifestyle changes that include good sleep, mild physical exercise, meditation, relaxation techniques and if needed by regular counselling
Doctor :   your doctor should be able to get your symptoms under control.
User :   ok
Doctor :   It is not advisable to change your medications by your self
User :   ok
Doctor :   as they can contribute to drug dependance and drug tolerance
User :   ok
Doctor :   which in turn is one of the major factors for refractory anxiety.
User :   ok
Doctor :   Be positive.
Doctor :   Avoid all strenuous physical exercises, which could
Doctor :   increase sympathetic activity which could be contributing to your symptoms.
Doctor :   Regular modifications.
User :   ok
Doctor :   You can discuss about counselling and behavioural therapy with your psychiatrist.
User :   ok
Doctor :   Lifestyle modification and regular medication
Doctor :   should help in reducing anxiety significantly.
User :   ok
User :   thanks
Doctor :   Do you have any other query?
User :   no thnx
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor